No Cover Image

Journal article 1088 views

Groundstates of nonlinear Choquard equations: Existence, qualitative properties and decay asymptotics

Vitaly Moroz Orcid Logo, Jean Van Schaftingen

Journal of Functional Analysis, Volume: 265, Issue: 2, Pages: 153 - 184

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/j.jfa.2013.04.007

Published in: Journal of Functional Analysis
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2
Start Page: 153
End Page: 184